# SDR SIMA20011351

- Difficulty date: May 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N349AE
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MC85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SAN - FLT 3212 - FLIGHT ATTENDENT REPORTED ON TAXI OUT, THE EMERGENCY LIGHT ARM LIGHT WOULD NOT COME ON.  CREW RETURNED TO GATE.  MAINTENANCE REPLACED BULBS IN ARM LIGHT SWITCH.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
